# SDR ZW0A0105704

- Difficulty date: July 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND FLOOR SUPPORT WITH CORROSION AT STA 168, RBL 10.  INSTALLED NEW FLOOR SUPPORT WITH HLT 436 HI-LOKS, A SUBSTITUTION FOR MID FASTENER PER SRM 51-60-0.
